# SDR ASOA2014091811261

- Difficulty date: August 30, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,531 hours, 18,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION BS 333 RBL 9.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01, SRM.  REPAIRED IAW REO 670-53-21-1123.  MAJOR REPAIR.
